# SDR UPS96205629

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED CORROSION ON SKIN BELOW FLOOR STA 580, STR 17R.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER PER BOEING SRM 51-40-2 AND 51-30-2.
